# SDR 2016FA0000548

- Difficulty date: October 12, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Aircraft: N707LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11473
- Aircraft time: 1,131 hours
- Engine: Lyc IO360L2A
- Engine time: 1,131 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Washer
- Condition: Detached
- Location: Fuel Pump Act
- Part time: 1,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR OIL CHANGE INSPECTION, THE QUICK STYLE OIL DRAIN BECAME WEDGED OPEN BY DEBRIS/FOD.  THE QUICK DRAIN WAS REMOVED BY MAINTENANCE PERSONEL AND DEBRIS/FOD THAT WAS LODGED IN QUICK DRAIN WAS DETERMINED TO BE THE WASHER FROM THE FUEL PUMP UPPER ACTUATOR ARM TO PLUNGER JOINT.  ENGINE WAS REMOVED FROM AIRCRAFT AND SENT TO TRIAD AVIATION FAA CRS#PP4R448M ON 10/12/2016 FOR FURTHER ANALYSIS.NO ALL PIECES OF DEBRIS/FOD FROM FUEL PUMP WAS FOUND WHICH IS WHY ENGINE WAS SENT TO TRIAD.
